# SDR AALA2009032100004

- Difficulty date: March 21, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N249AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49269
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 42807
- Condition: Inoperative
- Location: Anti Skid
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI BRAKES FAILED. REPLACED ANTI-SKID MAIN LANDING GEAR WHEEL BRAKE CONTROL BOX.
